Mathematische Annalen

, Volume 307, Issue 3, pp 343–380

Generalized inductive limits of finite-dimensional C*-algebras

  • Bruce Blackadar
  • Eberhard Kirchberg
Mathematics Subject Classification (1991):46L05 46L85 46M80 47A66 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Bruce Blackadar
    • 1
  • Eberhard Kirchberg
    • 2
  1. 1.Department of Mathematics, University of Nevada, Reno, NV 89557, USA US
  2. 2.Institut für reine Mathematik, Humboldt-Universität, D-10099 Berlin, GermanyDE

Personalised recommendations